# SDR CA970327002

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna
- Part number: 6223710001
- Condition: Failed
- Location: Adf
- Component: Rkwell
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #1 ADF FAILED AND ON NEXT FLIGHT BOTH ADF'S FAILED. ADF ANTENNA FOUND FAULTY.
